MathSciNet Relay Station
MathSciNet bibliographic data
MR653604 (83e:33002) 33A30 (05A19)
Verma, A.; Jain, V. K. Transformations of nonterminating basic hypergeometric series, their contour integrals and applications to Rogers-Ramanujan identities. J. Math. Anal. Appl. 87 (1982), no. 1, 9–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement